# SDR 03306670

- Difficulty date: November 2, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N670BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7561
- Aircraft time: 5,173 hours, 4,255 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 501598
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLT 7245 CREW NOTED A VIOLENT NOSE WHEEL SHAKE AND BANGING IN THE WHEEL WELL.  CREW DECLARED EMERGENCY AND RETURNED TO GATE WHERE PASSENGERS WERE DEPLANED NORMALLY.  THE NOSE WHEELS WERE REPLACED.
